Entrelacement des restrictions des représentations unitaires des groupes de Lie nilpotents
[Intertwining of restriction of unitary representations of nilpotent Lie groups]
Annales de l'Institut Fourier, Volume 51 (2001) no. 2, pp. 395-429.

We give in this paper a desintegration into explicit irreducible of the restrictions to connected closed subgroups of a unitary and irreducible representations on nilpotent Lie group. We describe also an intertwining operator which does not take into account the multiplicities of the desintegration.

Nous donnons dans cet article une désintégration en irréductibles explicite des restrictions aux sous-groupes connexes fermés des représentations unitaires et irréductibles pour les groupes de Lie nilpotents simplement connexes. Ainsi, nous décrivons un opérateur d'entrelacement qui ne tient pas compte des multiplicités intervenant dans la désintégration.

DOI: 10.5802/aif.1827
Classification: 22-XX
Keywords: nilpotent Lie group, representation, orbit, desintegration, polarization, algebraic set
Baklouti, Ali 1; Ludwig, Jean 2

1 Faculté des Sciences de Sfax, Département de Mathématiques, Route de Soukra, 3038 Sfax (Tunisie)
2 Université de Metz, Département de Mathématiques, Ile du Saulcy, 57045 Metz Cedex 01 (France)
@article{AIF_2001__51_2_395_0,
     author = {Baklouti, Ali and Ludwig, Jean},
     title = {Entrelacement des restrictions des repr\'esentations unitaires des groupes de {Lie} nilpotents},
     journal = {Annales de l'Institut Fourier},
     pages = {395--429},
     publisher = {Association des Annales de l{\textquoteright}institut Fourier},
     volume = {51},
     number = {2},
     year = {2001},
     doi = {10.5802/aif.1827},
     zbl = {0972.22006},
     mrnumber = {1824959},
     language = {fr},
     url = {http://www.numdam.org/articles/10.5802/aif.1827/}
}
TY  - JOUR
AU  - Baklouti, Ali
AU  - Ludwig, Jean
TI  - Entrelacement des restrictions des représentations unitaires des groupes de Lie nilpotents
JO  - Annales de l'Institut Fourier
PY  - 2001
DA  - 2001///
SP  - 395
EP  - 429
VL  - 51
IS  - 2
PB  - Association des Annales de l’institut Fourier
UR  - http://www.numdam.org/articles/10.5802/aif.1827/
UR  - https://zbmath.org/?q=an%3A0972.22006
UR  - https://www.ams.org/mathscinet-getitem?mr=1824959
UR  - https://doi.org/10.5802/aif.1827
DO  - 10.5802/aif.1827
LA  - fr
ID  - AIF_2001__51_2_395_0
ER  - 
%0 Journal Article
%A Baklouti, Ali
%A Ludwig, Jean
%T Entrelacement des restrictions des représentations unitaires des groupes de Lie nilpotents
%J Annales de l'Institut Fourier
%D 2001
%P 395-429
%V 51
%N 2
%I Association des Annales de l’institut Fourier
%U https://doi.org/10.5802/aif.1827
%R 10.5802/aif.1827
%G fr
%F AIF_2001__51_2_395_0
Baklouti, Ali; Ludwig, Jean. Entrelacement des restrictions des représentations unitaires des groupes de Lie nilpotents. Annales de l'Institut Fourier, Volume 51 (2001) no. 2, pp. 395-429. doi : 10.5802/aif.1827. http://www.numdam.org/articles/10.5802/aif.1827/

[1] A. Baklouti; J. Ludwig Désintégration des représentations monomiales des groupes de Lie nilpotents, Journal of Lie Theory, Volume 9 (1999) no. 1, pp. 157-191 | MR | Zbl

[2] I. Brown Dual Topology of a nilpotent Lie group, Ann. Sci. École Normale Sup., Volume 6 (1973), pp. 407-411 | Numdam | MR | Zbl

[3] L. Corwin; F.P. Greenleaf A canonical approach to multiplicity formulas for induced and restricted representations of nilpotent Lie groups, Communications on Pure and Applied Mathematics, Volume XLI (1988), pp. 1051-1088 | DOI | MR | Zbl

[4] L. Corwin; F.P. Greenleaf Spectrum and Multiplicities for Restrictions of Unitary Representation in Nilpotent Lie Groups, Pacific Journal of Mathematics, Volume 135 (1988) no. 2, pp. 233-267 | MR | Zbl

[5] H. Fujiwara Sur les restrictions des représentations unitaires des groupes de Lie résolubles exponentiels, Invent. Math., Volume 104 (1991), pp. 647-654 | DOI | MR | Zbl

[6] R.E. Howe On the connection between nilpotent groups and oscillatory integrals associated to singularities, Pacific Journal of Mathematics, Volume 73 (1977), pp. 329-364 | MR | Zbl

[7] J. Ludwig; H. Zahir On the Nilpotent - Fourier Transform, Letters in Mathematical Physics, Volume 30 (1994), pp. 23-34 | DOI | MR | Zbl

[8] G. Grélaud On representations of simply connected nilpotent and solvable Lie groups (1993) (Prépublication no 76. Univ. de Poitiers)

[9] A.A. Kirillov Unitary representations of nilpotent Lie groups, Uspekhi Mat. Nauk., Volume 17 (1962) no. 4, pp. 57-110 | MR | Zbl

[10] G. Lion Intégrale d'entrelacement sur des groupes de Lie nilpotents et indices de Maslov, Lect. Notes in Math., Volume 587 (1977), pp. 160-176 | DOI | Zbl

[11] R. Lipsman Orbital parameters for induced and restricted representation, Trans. Amer. Math. Soc., Volume 313 (1989), pp. 433-473 | DOI | MR | Zbl

[12] R. Lipsman Restricting Representations of Completely Solvable Lie Groups, Can. J. Math., Volume XLII (1990) no. 5, pp. 790-824 | DOI | MR | Zbl

[13] L. Pukansky Leçons sur les représentations des groupes, Dunod, Paris, 1967 | MR | Zbl

[14] M. Vergne Construction de sous-algèbres subordonnées à un élément du dual d'une algèbre de Lie résoluble, C. R. Acad. Sci., (Paris), Volume 270 (1970), pp. 173-175 | MR | Zbl

[14] M. Vergne Construction de sous-algèbres subordonnées à un élément du dual d'une algèbre de Lie résoluble, C. R. Acad. Sci., (Paris), Volume 270, pp. 704-707 | MR | Zbl

Cited by Sources: